Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 176, NWS Lincoln, IL

June 21, 2011Woodford County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 21, 2011, 6:59 PM CDT for Woodford County, Illinois. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2011, 6:59 PM CDT (23:59 UTC)
Expired
Jun 21, 2011, 7:39 PM CDT
In force
40 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Woodford County, IL

The radar

The Lincoln radar (KILX), 78 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 5:42 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 12.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 489 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -245 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
489 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
1353 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-245 m²/s²
0-3 km storm-relative helicity
-164 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

669 
WUUS53 KILX 212359
SVRILX
ILC203-220100-
/O.NEW.KILX.SV.W.0176.110621T2359Z-110622T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
659 PM CDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WOODFORD COUNTY IN CENTRAL ILLINOIS...

* UNTIL 800 PM CDT.

* AT 654 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR EUREKA...AND MOVING
  NORTHEAST AT 35 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE
  DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  SECOR...ROANOKE...MINONK AND BENSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR SOUTHERN ILLINOIS.

LAT...LON 4092 8892 4086 8892 4063 8925 4069 8933
      4075 8933 4075 8942 4093 8922 4093 8905
      4093 8894
TIME...MOT...LOC 2359Z 223DEG 30KT 4076 8924
WIND...HAIL 60MPH 0.75IN

$$

BAK
2 follow-up statements
448 
WWUS53 KILX 220027
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
727 PM CDT TUE JUN 21 2011

ILC203-220100-
/O.CON.KILX.SV.W.0176.000000T0000Z-110622T0100Z/
WOODFORD IL-
727 PM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
WOODFORD COUNTY UNTIL 800 PM CDT...

AT 722 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR MINONK...OR 16 MILES NORTHEAST
OF EUREKA...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN WOODFORD COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4092 8892 4086 8892 4067 8921 4093 8922
      4093 8894
TIME...MOT...LOC 0027Z 223DEG 30KT 4090 8902
WIND...HAIL 60MPH 0.75IN

$$

BAK
793 
WWUS53 KILX 220039
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
739 PM CDT TUE JUN 21 2011

ILC203-220044-
/O.CAN.KILX.SV.W.0176.000000T0000Z-110622T0100Z/
WOODFORD IL-
739 PM CDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WOODFORD COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM.

LAT...LON 4092 8892 4086 8892 4067 8921 4093 8922
      4093 8894
TIME...MOT...LOC 0034Z 223DEG 30KT 4094 8897

$$

BAK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 6:42 PM CDT, 17 minutes earlier.

Area forecast discussion, Jun 21, 6:42 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
642 PM CDT TUE JUN 21 2011

.DISCUSSION...
ISSUED 250 PM CDT TUE JUN 21 2011

A WARM AND HUMID DAY HAS DEVELOPED ACROSS CENTRAL AND SOUTHEAST
ILLINOIS IN THE SOUTHERLY FLOW AHEAD OF A STRONG COLD FRONT. MAIN
FORECAST CONCERN TODAY REVOLVES AROUND THE PASSAGE OF THIS COLD
FRONT TONIGHT AND THE ASSOCIATED SHOWER/STORM/SEVERE WEATHER
THREAT. BEHIND THE FRONT...THE MAIN CONCERNS REVOLVE AROUND
PRECIPITATION CHANCES AND TEMPERATURES FOR THE REST OF THE WORK
WEEK AS COOLER AIR SETTLES IN BEHIND THE FRONT.

12Z MODELS IN REASONABLE AGREEMENT WITH MOST OF THE FEATURES
EXPECTED TO IMPACT FORECAST AREA OVER THE NEXT SEVERAL DAYS. DO
NOT HAVE A PREFERRED MODEL WHERE MINOR DIFFERENCES ARISE...SO
GENERALLY WENT WITH A BLEND/ENSEMBLE MEAN SOLUTION.

SHORT TERM...TONIGHT THROUGH FRIDAY...SHOWERS/STORMS BEGINNING TO
FIRE AHEAD OF APPROACHING FRONT...BOTH OVER AND IN THE VICINITY OF
THE FORECAST AREA. THESE STORMS ARE DEVELOPING IN A MODERATELY
UNSTABLE ENVIRONMENT... WITH CAPE VALUES OF 2-3K J/KG. MODERATE
SHEAR IS EVIDENT IN THE AREA AS WELL...WITH 0-6KM SHEAR VALUES
AROUND 40 KTS. THE MOST FOCUSED FORCING LOCALLY IS ASSOCIATED WITH
A MCV LIFTING TOWARD THE FORECAST AREA FROM JUST SOUTH OF THE ST
LOUIS METRO AREA. EXPECT SHOWERS/STORMS TO CONTINUE TO IMPACT THE
AREA UNTIL FROPA LATER TONIGHT...WITH THE MAIN SEVERE THREAT
EXPECTED LATE THIS AFTERNOON/EARLY THIS EVENING IN ADVANCE OF THE
MCV.

AN UNSEASONABLY STRONG/COLD UPPER LEVEL LOW...CURRENTLY OVER THE
NORTHERN PLAINS/UPPER MIDWEST...WILL SLOWLY DRIFT EAST ACROSS THE
GREAT LAKES BY THE END OF THE WEEK. THIS FEATURE WILL BE SLOWLY
WEAKENING AS IT MOVES EAST...BUT THE COLD AIR/CYCLONIC FLOW
ASSOCIATED WITH IT SHOULD PROVIDE A FEW SHOWERS AND ABUNDANT CLOUD
COVER AS IT MOVES BY. THE SHOWERS/CLOUDS WILL BE MOST NUMEROUS
ACROSS NORTHERN SECTIONS OF THE FORECAST AREA AND WILL HAVE A
DECIDEDLY DIURNAL PEAK EACH DAY. THE COLD AIR WRAPPING AROUND THIS
SYSTEM WILL KEEP POST FRONTAL TEMPERATURES BELOW NORMAL INTO THE
WEEKEND.

LONG TERM...SATURDAY THROUGH TUESDAY...MOSTLY QUIET WEATHER IS
ANTICIPATED THROUGH THE EXTENDED RANGE OF THE FORECAST...ALONG
WITH SLOWLY MODERATING TEMPERATURES. THE UPPER LOW THAT WILL HAVE
BEEN WITH US FOR MUCH OF THE WEEK WILL BE REPLACED BY FLAT
RIDGING. THE BULK OF THE PRECIPITATION DURING THE PERIOD SHOULD BE
SOUTH OF THE OHIO RIVER VALLEY ALONG A PRIMARY BAROCLINIC
ZONE...THOUGH SOME PRECIPITATION CAN NOT BE RULED OUT FROM WEAK
WAVES TOPPING THE FLAT RIDGE. HOWEVER...CONFIDENCE IN ANY RAINFALL
OCCURRING IS TOO LOW TO GO ABOVE A SLIGHT CHANCE AT THIS TIME.

BAK

&&

.AVIATION...
ISSUED 642 PM CDT TUE JUN 21 2011...FOR THE 00Z TAFS

STORMS ARE ADVANCING QUICKLY NORTHEAST. IFR VIS AND CIGS WILL BE
POSSIBLE WITH ANY STORM THROUGH 01Z-02Z. AFTER THIS LINE DEPARTS
TO THE NE...WE DO NOT EXPECT MUCH ADDITIONAL SHOWER OR STORM
ACTIVITY. SURFACE DEWPOINTS BEHIND THE LINE WILL DROP
SIGNIFICANTLY...LOWERING THE POTENTIAL FOR ANY SURFACE BASED
CONVECTION. THE LATEST HIGH RES MODELS SHOW THAT ANY ADDITIONAL
SHOWERS WOULD BE CONFINED TO THE EVENING...BUT SATELLITE AND RADAR
TRENDS ARE LEANING MORE TOWARD A DRY FORECAST SOLUTION FOR THE
MOST OF THE NIGHT.

CLOUDY SKIES AND SCATTERED INSTABILITY SHOWERS WILL BE POSSIBLE ON
WEDNESDAY...AS THE SUNS HEATING WORKS ON THE COLD POOL AIRMASS. WE
WILL HAVE PLENTY OF RESIDUAL BOUNDARY LAYER MOISTURE FOR MVFR CIGS
TO DEVELOP FOR AT LEAST THE NORTHERN TAFS OF PIA AND BMI. THE
REMAINDER OF THE TAF SITES MAKE BE ABLE TO KEEP CIGS IN THE VFR
RANGE DURING THE DAY.

SOUTH WINDS WILL GUST TO 20-25KT EARLY THIS EVENING...THEN
DIMINISH TO 10-12KT THE REST OF THE NIGHT. WINDS WILL BECOME SW
AND INCREASE TO 15-25KT ON WEDNESDAY...AS THE UPPER COLD POOL
ROTATES ACROSS THE AREA.

SHIMON
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 21, 3:07 PM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
307 PM CDT TUE JUN 21 2011

ILZ027>031-036-037-040-041-047-049-050-221100-
CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-
STARK-TAZEWELL-WOODFORD-
307 PM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE AREA
THROUGH THE FIRST PART OF THE EVENING. DAMAGING WINDS AND LARGE
HAIL ARE THE PRIMARY THREATS...ALTHOUGH A FEW TORNADOES ARE ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN
IN FLOOD THROUGH THE WEEKEND. AREAS UPSTREAM OF PEORIA MAY SEE
MINOR FLOODING DEVELOP BY FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING.

ILZ038-042>046-048-051>057-061-221100-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION-
307 PM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP AND MOVE ACROSS THE
AREA THROUGH THE EVENING HOURS. DAMAGING WINDS AND LARGE HAIL ARE THE
PRIMARY THREATS...BUT A FEW TORNADOES ARE ALSO POSSIBLE.  THE
STORMS MAY LINGER PAST MIDNIGHT NEAR THE INDIANA BORDER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING.

ILZ062-063-066>068-071>073-221100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
307 PM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP AND MOVE ACROSS THE
AREA THROUGH THE EVENING HOURS. DAMAGING WINDS AND LARGE HAIL ARE THE
PRIMARY THREATS...BUT A FEW TORNADOES ARE ALSO POSSIBLE.  THE
STORMS MAY LINGER PAST MIDNIGHT NEAR THE INDIANA BORDER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MINOR FLOODING ALONG THE WABASH AND LITTLE WABASH RIVERS WILL
CONTINUE MUCH OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING.

GEELHART

In the hours before

Local storm report, Jun 21, 6:34 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
634 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     4 W FLORA               38.67N 88.55W
06/21/2011                   CLAY               IL   EMERGENCY MNGR

            POWER POLE BLOWN DOWN.

0455 PM     TSTM WND DMG     OBLONG                  39.00N 87.91W
06/21/2011                   CRAWFORD           IL   EMERGENCY MNGR

            TREES DOWN IN OBLONG.

0457 PM     TSTM WND GST     1 S XENIA               38.62N 88.64W
06/21/2011  E50.00 MPH       CLAY               IL   EMERGENCY MNGR

            ESTIMATED 50 MPH WIND GUST.

0500 PM     TSTM WND DMG     YALE                    39.12N 88.02W
06/21/2011                   JASPER             IL   FIRE DEPT/RESCUE

            ROOF BLOWN OFF FIREHOUSE.

0500 PM     TSTM WND DMG     1 N FLORA               38.69N 88.48W
06/21/2011                   CLAY               IL   EMERGENCY MNGR

            TREE BLOWN DOWN AND METAL ROOF BLOWN OFF SHED.

0505 PM     TSTM WND DMG     ROBINSON                39.01N 87.74W
06/21/2011                   CRAWFORD           IL   EMERGENCY MNGR

            LIMBS AND POWERLINES DOWN.

0512 PM     HEAVY RAIN       2 E BIRDS               38.84N 87.63W
06/21/2011  M1.37 INCH       LAWRENCE           IL   CO-OP OBSERVER

            1.37 INCHES OF RAIN FELL IN 40 MINUTES.

0515 PM     TSTM WND GST     5 NW EFFINGHAM          39.17N 88.62W
06/21/2011  E60.00 MPH       EFFINGHAM          IL   FIRE DEPT/RESCUE

            VOLUNTEER FIREFIGHTER. ESTIMATED 60 MPH WIND GUST.

0515 PM     TSTM WND DMG     WATSON                  39.03N 88.57W
06/21/2011                   EFFINGHAM          IL   MESONET

            ESTIMATED 7 INCH DIAMETER TREE BRANCH BLOWN DOWN.

0520 PM     TSTM WND GST     MARTINSVILLE            39.34N 87.88W
06/21/2011  E50.00 MPH       CLARK              IL   AMATEUR RADIO

            ESTIMATED 50 MPH WIND GUST.

0525 PM     TSTM WND GST     MONTICELLO              40.03N 88.57W
06/21/2011  M53.00 MPH       PIATT              IL   MESONET

            MEASURED 53 MPH WIND GUST.

0525 PM     TSTM WND DMG     MARTINSVILLE            39.34N 87.88W
06/21/2011                   CLARK              IL   AMATEUR RADIO

            LARGE TREE UPROOTED.

0534 PM     TSTM WND DMG     NEOGA                   39.32N 88.45W
06/21/2011                   CUMBERLAND         IL   EMERGENCY MNGR

            LARGE LIMBS DOWN ON STREETS AND IN PARK.

0600 PM     TSTM WND DMG     2 W CHRISMAN            39.80N 87.71W
06/21/2011                   EDGAR              IL   LAW ENFORCEMENT

            POWERLINES BLOWN DOWN.

0615 PM     TSTM WND GST     TUSCOLA                 39.80N 88.28W
06/21/2011  E50.00 MPH       DOUGLAS            IL   BROADCAST MEDIA

            ESTIMATED 50 MPH WIND GUST.

0620 PM     TSTM WND DMG     INDIANOLA               39.93N 87.74W
06/21/2011                   VERMILION          IL   EMERGENCY MNGR

            TREES BLOWN DOWN

0630 PM     TSTM WND DMG     DANVILLE                40.14N 87.62W
06/21/2011                   VERMILION          IL   EMERGENCY MNGR

            POWER POLE BLOWN DOWN AT 3RD STREET AND HIGHLAND BVLD.

&&

JRP
Local storm report, Jun 21, 6:36 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
636 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     DANVILLE                40.14N 87.62W
06/21/2011                   VERMILION          IL   EMERGENCY MNGR

            SEVERAL TREES BLOWN DOWN.

&&

JRP
Local storm report, Jun 21, 6:43 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
643 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND GST     LACON                   41.02N 89.41W
06/21/2011  M61 MPH          MARSHALL           IL   AWOS

            LACON AWOS 61 MPH WIND GUST.

0636 PM     TSTM WND GST     6 NW DANVILLE           40.21N 87.70W
06/21/2011  E60 MPH          VERMILION          IL   EMERGENCY MNGR

            ESTIMATED 60 MPH WIND GUST.

0610 PM     TSTM WND DMG     TUSCOLA                 39.80N 88.28W
06/21/2011                   DOUGLAS            IL   PUBLIC

            3 INCH DIAMETER BRANCHES BLOWN DOWN.

&&

JRP
Local storm report, Jun 21, 6:47 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
647 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     TSTM WND DMG     URBANA                  40.11N 88.21W
06/21/2011                   CHAMPAIGN          IL   TRAINED SPOTTER

            6 INCH DIAMETER TREE BRANCHES DOWN.

0632 PM     TSTM WND GST     URBANA                  40.11N 88.21W
06/21/2011  E60 MPH          CHAMPAIGN          IL   TRAINED SPOTTER

            ESTIMATED 60 MPH WIND GUST.

&&

JRP
Local storm report, Jun 21, 6:50 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
650 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     LATHAM                  39.97N 89.16W
06/21/2011                   LOGAN              IL   EMERGENCY MNGR

            POWER LINES DOWN AND POWER OUT IN TOWN

0610 PM     TSTM WND DMG     MOUNT PULASKI           40.01N 89.28W
06/21/2011                   LOGAN              IL   EMERGENCY MNGR

            LARGE TREE LIMB DOWN ON POWER LINE

&&

JRP
Local storm report, Jun 21, 6:54 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
654 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     DANVILLE                40.14N 87.62W
06/21/2011  M60 MPH          VERMILION          IL   EMERGENCY MNGR

            MEASURED 60 MPH WIND GUST AT COUNTY COURTHOUSE.

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 9:25 AM CDTAreal Flood WarningILXScott11 hr
Jun 21, 9:46 AM CDTRiver Flood WarningILXCass, Mason48 hr
Jun 21, 4:14 PM CDTSevere Thunderstorm WarningILXCrawford, Lawrence, Richland61 min
Jun 21, 4:29 PM CDTSevere Thunderstorm WarningILXClay, Crawford, Jasper, Richland61 min
Jun 21, 4:37 PM CDTSevere Thunderstorm WarningILXClay, Cumberland, Effingham, Jasper, Shelby53 min
Jun 21, 4:56 PM CDTSpecial Weather StatementILXClark64 min
Jun 21, 5:28 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Jasper, Lawrence, Richland and 1 more62 min
Jun 21, 5:29 PM CDTSevere Thunderstorm WarningILXPeoria38 min
Jun 21, 5:38 PM CDTSevere Thunderstorm WarningILXClark, Coles, Douglas, Edgar, Moultrie, Shelby67 min
Jun 21, 5:51 PM CDTFlash Flood WarningILXFulton, Peoria5 hr
Jun 21, 6:03 PM CDTSevere Thunderstorm WarningILXChristian, Douglas, Logan, Macon, Moultrie, Piatt and 1 more47 min
Jun 21, 6:10 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion65 min
Jun 21, 6:15 PM CDTSevere Thunderstorm WarningILXTazewell, Woodford60 min
Jun 21, 6:19 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Piatt56 min
Jun 21, 6:30 PM CDTSevere Thunderstorm WarningILXMarshall30 min
Jun 21, 6:38 PM CDTAreal Flood AdvisoryILXTazewell, Woodford5 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.